# SDR R61A2025032900170

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 38,556 hours, 29,422 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED MSG INFLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REPLACED EMERGENCY BRAKE PRESSURE SWITCH.
